# SDR SWAA2019110438525

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,333 hours, 11,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN G-4 GALLEY R/H EMERGENCY EXIT LIGHT BROKEN. / R&R LIGHT IAW AMM.
